# SDR MALA000295

- Difficulty date: April 16, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N406XJ
- Make and model: Saab 340B
- Aircraft serial: 406
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION ON FRAME WEB STA 231,BL 0.  MX FABRICATED REPAIR DOUBLER REF SRM 53-70-30, OUT OF 2024T3.040.
